IV inserted in jugular vein is causing vision problems and pain in back of head?

i am a 32 year old female and last week i was taken to hospital and admitted and kidney stone got stuck in my urethra and infection started backing up , they had to put a stent in there to get the infection out …so now im out of the hospital and i am having problems from the site of IV the ambulance put a IV in my juggler vein and now a lot of pain is coming from there all the way up to the back of my head , my ear hurts muffled sounds in that ear black floating dots in my vision and my head hurts and i cant think straight. please tell me what you think is going on?


This Question Is Open to Answers -Post Your Comment Below

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

In my opinion you got an infection or a simple allergic reaction that caused Eustachian tube dysfunction
If your symptoms are worsning then it is probably allergy since i suppose you are already on antibiotics
Do you were lenses?
I really can not prescribe any treatment as it may interfer with your current kidney condition, i recommend you take your doctor opinion

Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

I see your symptoms are more related to posterior structures in the head..
Do you have neck pain or any cervical problem before the surgery?
Have your neck been a painful position in any of the hospital’s admission procedures?
Thanks..

Dr Mahaveer
Member
Dr Mahaveer

hi
it seems that the tube site is infected leading to cellulitis of the surrounding soft tissues.
you may need to be started on antibiotics and anti inflammatory tablets.
if the local temperature of the skin is raised,then fibrinolytic tablets like trypsin,chymotrypsin may help.
thanks

Dr Masr
Member
Dr Masr

I recommend you to take some analgesics, paracetamol or ibuprofen, it could be just phlebitis, inflammation
ENT consultation is gonna be v imp.

If you start having fever or your condition started to be deteriorated .. seek medical advice as it could be infection..

shw12
Member
shw12

HI
THIS MAY BE CAUSED BY THROMBOPHLEBITIS (INFLAMMATION OF THE PUNCTURED VEIN)
TAKE ANTI INFLAMMTORY TABLETS WITH METHYCOBALAMIN AND PREGABALIN.
NOTHING TO WORRY ABOUT.

mrsshalini14
Member
mrsshalini14

hello there
jugular vein iv may or may not related to the presenting complaints.
there may be other neurological disease that needs to be considered.
consult a neurologist and a opthalmogist to rule out eye related problems.

wpDiscuz